Vol 6, No 1 (2014)

Journal of Mathematics Research, Vol. 6, No. 1, March 2014

Table of Contents


A Mathematical Note on All-Productive, All-Engaging and Related Systems PDF
Giorgio Giorgi p1
The Existence of Positive Solutions to Kirchhoff Type Equations in $\mathbb{R}^{N}$ With Asymptotic Nonlinearity PDF
Hongyu Ye, Fengli Yin p14
New Approach of $\left(\acute{G}/G\right)$ Expansion Method. Applications to KdV Equation PDF
Mohammad Ali Bashir, Alaaeddin Amin Moussa p24
Some Bounds of the Zeros of Polynomials Based on the QR-Decomposition and the LU-Decomposition of the Frobenius Companion Matrix PDF
Ammar S. Issa, Omar M. Bdair p33
Estimates for the Roots of Polynomials Without Complex Analysis PDF
Ismaila Diouf p42
Picard Theorems for Keller Mappings in Dimension Two and the Phantom Curve PDF
Ronen Peretz p53
Some Iterative Numerical Methods for a Kind of System of Mixed Nonlinear Variational Inequalities PDF
Shuilian Xie, Hongru Xu, Huiqing Huang p65
Attack on ``Strong Diffie-Hellman-DSA KE" and Improvement PDF
Demba Sow, Mamadou Ghouraissiou Camara, Djiby Sow p70
A Minimal Pair of Turing Degrees PDF
Patrizio Cintioli p76
Nonlinear Parabolic Equation on Manifolds PDF
Gladson Antunes, Ivo F. Lopez, Maria Darci G. da Silva, Luiz Adauto Medeiros, Angela Biazutti p85
Skew Frobenius Map on Binary Edwards Curves PDF
Ahmed Youssef Ould Cheikh, Demba Sow p93
The Array Structure of Modified Jacobi Sequences PDF
Shenghua Li, Lianfei Luo, Hannuo Zhao p100

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.